Repositorio de producción científica de la Universidad de Sevilla

Improvements of the Weil bound for Artin-Schreier curves

Opened Access Improvements of the Weil bound for Artin-Schreier curves

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Rojas León, Antonio
Wan, Daqing
Departamento: Universidad de Sevilla. Departamento de álgebra
Fecha: 2011-10
Publicado en: Mathematische Annalen, 351 (2), 417-442.
Tipo de documento: Artículo
Resumen: For the Artin-Schreier curve y q − y = f(x) defined over a finite field Fq of q elements, the celebrated Weil bound for the number of Fq r -rational points can be sharp, especially in super-singular cases and when r is divisible. In this paper, we show how the Weil bound can be significantly improved, using ideas from moment L-functions and Katz’s work on l-adic monodromy calculations. Roughly speaking, we show that in favorable cases (which happens quite often), one can remove an extra √q factor in the error term.
Cita: Rojas León, A. y Wan, D. (2011). Improvements of the Weil bound for Artin-Schreier curves. Mathematische Annalen, 351 (2), 417-442.
Tamaño: 379.5Kb
Formato: PDF

URI: http://hdl.handle.net/11441/42021

DOI: http://dx.doi.org/10.1007/s00208-010-0606-3

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones